Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year| In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

Published in last 1 year
  
1 On Behavior of Solutions to a Class of Nonlinear Hyperbolic Inverse Source Problem 2016 Vol.32(6):683-698
Mohammad SHAHROUZI [Abstract] (22) [HTML 0 KB][PDF 232 KB] (1047)
2 Statistical Convergence and Measure Convergence Generated by a Single Statistical Measure 2016 Vol.32(6):668-682
Li Xin CHENG, Li Hua LIN, Xian Geng ZHOU [Abstract] (18) [HTML 0 KB][PDF 281 KB] (462)
3 The Commutator of the Kato Square Root for Second Order Elliptic Operators on Rn 2016 Vol.32(10):1121-1144
Yan Ping CHEN, Yong DING, Steve HOFMANN [Abstract] (23) [HTML 0 KB][PDF 337 KB] (189)
4 Fixed Points of Meromorphic Functions and of Their Differences, Divided Differences and Shifts 2016 Vol.32(10):1189-1202
Ran Ran ZHANG, Zong Xuan CHEN [Abstract] (11) [HTML 0 KB][PDF 233 KB] (147)
5 On Proximinality of Convex Sets in Superspaces 2016 Vol.32(6):633-642
Li Xin CHENG, Zheng Hua LUO, Wen ZHANG, Ben Tuo ZHENG [Abstract] (17) [HTML 0 KB][PDF 203 KB] (145)
6 Existence of Periodic Solutions of Sublinear Hamiltonian Systems 2016 Vol.32(5):621-632
Wei DING, Ding Bian QIAN, Chao WANG, Zhi Guo WANG [Abstract] (17) [HTML 0 KB][PDF 214 KB] (143)
7 Discrete Weighted Hardy Inequalities with Different Kinds of Boundary Conditions 2016 Vol.32(9):993-1013
Zhong Wei LIAO [Abstract] (21) [HTML 0 KB][PDF 266 KB] (130)
8 Representations of Frobenius-type Triangular Matrix Algebras 2017 Vol.33(3):341-361
Fang LI, Chang YE [Abstract] (6) [HTML 0 KB][PDF 300 KB] (129)
9 Long Time Dynamics of the 3D Radial NLS with the Combined Terms 2016 Vol.32(5):521-540
Gui Xiang XU, Jian Wei Yang [Abstract] (25) [HTML 0 KB][PDF 286 KB] (129)
10 On Levine-O'Sullivan's Sequence and Its Conjecture 2016 Vol.32(8):961-966
Jia Yuan, HU Wen, Peng ZHANG [Abstract] (18) [HTML 0 KB][PDF 165 KB] (128)
11 Minimum Genus Embeddings of the Complete Graph 2016 Vol.32(10):1246-1254
Zhao Xiang LI, Han REN [Abstract] (13) [HTML 0 KB][PDF 232 KB] (128)
12 Lp Estimates of Rough Maximal Functions Along Surfaces with Applications 2016 Vol.32(8):925-942
Ahmad AL-SALMAN, Abdulla M. JARRAH [Abstract] (20) [HTML 0 KB][PDF 270 KB] (126)
13 Relative Left Derived Functors of Tensor Product Functors 2016 Vol.32(7):753-764
Jun Fu WANG, Zhao Yong HUANG [Abstract] (24) [HTML 0 KB][PDF 236 KB] (121)
14 Maximal Integral over Observable Measures 2016 Vol.32(5):571-578
Yun ZHAO [Abstract] (19) [HTML 0 KB][PDF 194 KB] (120)
15 Upper (Lower) Monotone Coefficient of a Point in Orlicz Function Spaces 2016 Vol.32(5):585-598
Hong Shi MA, Xin Bo LIU [Abstract] (21) [HTML 0 KB][PDF 226 KB] (119)
16 Endpoint Estimates of Generalized Homogeneous Littlewood-Paley g-functions over Non-Homogeneous Metric Measure Spaces 2016 Vol.32(9):1035-1074
Xing FU, Ji Man ZHAO [Abstract] (17) [HTML 0 KB][PDF 443 KB] (114)
17 Liouville Type Results for a p-Laplace Equation with Negative Exponent 2016 Vol.32(12):1515-1540
Zong Ming GUO, Lin Feng MEI [Abstract] (23) [HTML 0 KB][PDF 323 KB] (114)
18 A Solvability Criterion for Finite Groups 2016 Vol.32(8):982-992
Guo Hua QIAN, Tian Ze LI [Abstract] (21) [HTML 0 KB][PDF 214 KB] (113)
19 Sharp Bounds for Fractional One-sided Operators 2016 Vol.32(11):1255-1278
María Silvina RIVEROS, Raúl Emilio VIDAL [Abstract] (16) [HTML 0 KB][PDF 314 KB] (113)
20 Strong Skew Commutativity Preserving Maps on Rings with Involution 2016 Vol.32(6):745-752
Chang Jing LI, Quan Yuan CHEN [Abstract] (18) [HTML 0 KB][PDF 186 KB] (111)
21 Sun's Log-concavity Conjecture on the Catalan-Larcombe-French Sequence 2016 Vol.32(5):553-558
James J. Y. ZHAO [Abstract] (22) [HTML 0 KB][PDF 166 KB] (109)
22 Vanishing of Tate Homology — An Application of Stable Homologyfor Complexes 2016 Vol.32(7):831-844
Yan Ping LIU, Zhong Kui LIU, Xiao Yan YANG [Abstract] (31) [HTML 0 KB][PDF 1 KB] (109)
23 Induced Subgraphs with Large Degrees at End-vertices for Hamiltonicity of Claw-free Graphs 2016 Vol.32(7):845-855
Roman ČADA, Bin Long LI, Bo NING, Sheng Gui ZHANG [Abstract] (12) [HTML 0 KB][PDF 219 KB] (107)
24 The Global Well-posedness for the 2D Leray-α MHD Equations with Zero Magnetic Diffusivity 2016 Vol.32(10):1145-1158
Qiong Lei CHEN [Abstract] (18) [HTML 0 KB][PDF 257 KB] (107)
25 Existence of Semiclassical States for a Quasilinear Schrödinger Equation on RN with Exponential Critical Growth 2016 Vol.32(11):1279-1296
Shao Jun LI, Carlos A. SANTOS, Min Bo YANG [Abstract] (12) [HTML 0 KB][PDF 279 KB] (107)
26 Near Convexity, Near Smoothness and Approximative Compactness of Half Spaces in Banach Spaces 2016 Vol.32(5):599-606
Zi Hou ZHANG, Yu ZHOU1, Chun Yan LIU [Abstract] (17) [HTML 0 KB][PDF 191 KB] (107)
27 On the Lp-Consistency of Wavelet Estimators 2016 Vol.32(7):765-782
You Ming LIU, You Ming LIU [Abstract] (16) [HTML 0 KB][PDF 413 KB] (107)
28 Complete Hypersurfaces with Constant Laguerre Scalar Curvature in Rn 2016 Vol.32(6):715-724
Jian Bo FANG, Feng Jiang LI [Abstract] (10) [HTML 0 KB][PDF 212 KB] (105)
29 Global and Local Convergence of a New Affine Scaling Trust Region Algorithm for Linearly Constrained Optimization 2016 Vol.32(10):1203-1213
Chao GU, De Tong ZHU [Abstract] (17) [HTML 0 KB][PDF 209 KB] (104)
30 On Coleman Automorphisms of Finite Nilpotent Groups by Cyclic Groups 2016 Vol.32(12):1459-1464
Jin Ke HAI, Sheng Bo GE [Abstract] (21) [HTML 0 KB][PDF 173 KB] (104)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7